# SDR YENA2023011700045

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 53,095 hours, 18,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 915885
- Condition: Failed
- Location: Emergency Lights
- Part time: 762 hours, 315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2202, FLL-JFK. ' REF LP 3457586-2 EMERGENCY LIGHT SYSTEM FAILED (10WL); FOUND R1 ESCAPE SLIDE AT FAULT. REM/INS NEW SLIDE RAFT ASSY REF AMM 25-62-44. ALL TESTS ARE OK, TSH ACCOMPLISHED PER ASM 33-51-01 & AWL 33-51-01. (FAULT "EPSU (10WL) FWD L/DEU-B (300RH1)".
